MathSciNet Relay Station
MathSciNet bibliographic data
MR1884706 12F12 (11R32 11R47 12F10)
Malle, Gunter On the distribution of Galois groups. J. Number Theory 92 (2002), no. 2, 315–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement